Advanced Search
MyIDEAS: Login to save this article or follow this journal

Ex ante efficiency implies incentive compatibility

Contents:

Author Info

  • Yeneng Sun

    ()

  • Nicholas Yannelis

    ()

Abstract

No abstract is available for this item.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://hdl.handle.net/10.1007/s00199-007-0261-4
Download Restriction: Access to full text is restricted to subscribers.

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Bibliographic Info

Article provided by Springer in its journal Economic Theory.

Volume (Year): 36 (2008)
Issue (Month): 1 (July)
Pages: 35-55

as in new window
Handle: RePEc:spr:joecth:v:36:y:2008:i:1:p:35-55

Contact details of provider:
Web page: http://link.springer.de/link/service/journals/00199/index.htm

Order Information:
Web: http://link.springer.de/orders.htm

Related research

Keywords: Asymmetric information; Pareto efficiency; Incentive compatibility; Negligible private information; Strong conditional independence; Exact law of large numbers; D0; D5; D6; D8; C0;

Find related papers by JEL classification:

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. Holmstrom, Bengt & Myerson, Roger B, 1983. "Efficient and Durable Decision Rules with Incomplete Information," Econometrica, Econometric Society, Econometric Society, vol. 51(6), pages 1799-819, November.
  2. Richard McLean & Andrew Postlewaite, . "Informational Size and Incentive Compatibility," CARESS Working Papres, University of Pennsylvania Center for Analytic Research and Economics in the Social Sciences 99-14, University of Pennsylvania Center for Analytic Research and Economics in the Social Sciences.
  3. Sun, Yeneng, 2006. "The exact law of large numbers via Fubini extension and characterization of insurable risks," Journal of Economic Theory, Elsevier, vol. 126(1), pages 31-69, January.
  4. Guangsug Hahn & Nicholas C. Yannelis, 1997. "Efficiency and incentive compatibility in differential information economies," Economic Theory, Springer, Springer, vol. 10(3), pages 383-411.
Full references (including those not matched with items on IDEAS)

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Yeneng Sun & Lei Wu & Nicholas C. Yannelis, 2011. "Existence, Incentive Compatibility and Efficiency of the Rational Expectations Equilibrium," The School of Economics Discussion Paper Series, Economics, The University of Manchester 1108, Economics, The University of Manchester.
  2. Konrad Podczeck & Daniela Puzzello, 2012. "Independent random matching," Economic Theory, Springer, Springer, vol. 50(1), pages 1-29, May.
  3. Wei He & Nicholas C. Yannelis, 2013. "A New Perspective on Rational Expectations," The School of Economics Discussion Paper Series, Economics, The University of Manchester 1317, Economics, The University of Manchester.
  4. Sun, Yeneng & Wu, Lei & Yannelis, Nicholas C., 2012. "Existence, incentive compatibility and efficiency of the rational expectations equilibrium," Games and Economic Behavior, Elsevier, vol. 76(1), pages 329-339.
  5. Dionysius Glycopantis & Carlos Hervés-Beloso & Konrad Podczeck, 2009. "Symposium on: equilibria with asymmetric information," Economic Theory, Springer, Springer, vol. 38(2), pages 217-219, February.
  6. Peter Hammond & Yeneng Sun, 2008. "Monte Carlo simulation of macroeconomic risk with a continuum of agents: the general case," Economic Theory, Springer, Springer, vol. 36(2), pages 303-325, August.
  7. Konrad Podczeck, 2010. "On existence of rich Fubini extensions," Economic Theory, Springer, Springer, vol. 45(1), pages 1-22, October.
  8. Sun, Yeneng & Zhang, Yongchao, 2008. "Individual Risk and Lebesgue Extension without Aggregate Uncertainty," MPRA Paper 7448, University Library of Munich, Germany.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:spr:joecth:v:36:y:2008:i:1:p:35-55. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn) or (Christopher F Baum).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.